MathSciNet Relay Station
MathSciNet bibliographic data
MR53391 (14,767a) 46.3X
Halmos, Paul R.; Lumer, Günter; Schäffer, Juan J. Square roots of operators. Proc. Amer. Math. Soc. 4, (1953). 142–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement